# SDR DALA2023122710628

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 96,638 hours, 44,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 DISC: EMERG EXIT LTS AND SIGNSON AND OFF PERIODICALLYWITH NO INPUT. C/A: PERFORMED EMERGENCY LIGHT TEST IAW A320 AMM 33-51-00-710-001-A NO FAULTS WERE NOTED OKAY FOR SVC. (LP: 0125126)
